# SDR IPXA09656624

- Difficulty date: July 6, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 36,292 hours, 11,262 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Angle
- Part number: 146T56517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C AFT OF BULK CARGO COMPT STA 1582 LBL 81 MAIN DECK FLOORBEAM O/B ATT ANGLE FOUND CRACKED.  MAIN DECK DOOR BEAM O/B ATTACH ANGLE AT BS 1582 LBL 81 AREA REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 44.
